# SDR AALA202302211150

- Difficulty date: February 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE FRAME ATTACH STRINGER CLIP LOCATED AT BS 500G AND LBL 6. REPLACED STRINGER CLIP PER SRM 51-40-02-0G.
